# SDR CA951221004

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Blade
- Part number: SFA13G1OA
- Condition: Burnt Boot
- Location: Nr 4 Blade
- Part time: 11,654 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)INSPECTION FOUND A HOLE BURNT THROUGH THE LEADING EDGE DE-ICER BOOT, CAUSED BY A SHORT CIRCUIT IN THE ELECTRIC DE-ICE SYSTEM, ON THE #4 BLADE ON THE #2 PROPELLER. THE PROPELLER BLADE WAS REPLACED.
